Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Algebraic vector bundles over the product of an affine curve and the affine line


Author: C. S. Seshadri
Journal: Proc. Amer. Math. Soc. 10 (1959), 670-673
MSC: Primary 14.55; Secondary 14.10
DOI: https://doi.org/10.1090/S0002-9939-1959-0164972-1
MathSciNet review: 0164972
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.55, 14.10

Retrieve articles in all journals with MSC: 14.55, 14.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0164972-1
Article copyright: © Copyright 1959 American Mathematical Society